# SDR IPXA2024043036945

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,984 hours, 19,057 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SLIDING WINDOW LEAKING EXCESSIVELY AT BOTTOM OF GLASS AT VERY AFT PORTION REMOVED WINDOW TRIM AND DISCONNECTED TERMINAL BLOCK PER AMM 56-12-01-000-801
